# SDR ASAA2022081539519

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 35,035 hours, 11,079 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bearing
- Part number: 332A23414
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PNEUMATIC "Y" DUCT ATTACHMENT LINKAGE BEARINGS WORN. GROUNDED - YES. REPLACED 1 LINKAGE ASSY AND 1 BEARING BALL REF. B737-900 AMM 36-11-01.
